# SDR DXTA200808173225

- Difficulty date: August 17, 2008
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 8,946 hours, 5,655 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lock Pin
- Part number: 315381
- Part serial: 1276
- Condition: Missing
- Location: Nlg
- Part time: 152 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

SEVERE NOSE WHEEL SHIMMY OCCURRED DURING TAKEOFF ROLL AT APPROX 60 KNOTS REQUIRING AN ABORT. WAS ABLE TO CLEAR RUNWAY USING DIFFERENTIAL POWER AND BRAKING, BUT TILLER SPINS 360 DEGREES AS IF IT IS SPINNNG ON THE SHAFT. T/S AND INSPECTED NOSE GEAR AND TIRES NO DEFECTS, REMOVED AND REPLACED BOTH NOSE TIRES WITH OVERHAULED ASSEMBLIES, PERFORMED PART OF NOSE WHEEL SHIMMY CHECKLIST, FOUND TILLER PIN MISSING INSTALLED NEW TILLER LOCK PIN AND OPS CHECKS WERE GOOD. DATA REF: MM 32-41-01, RT WHEEL, NOSE (CE-X & CE-68 3-1538-1,SN 1023,  TIME  152.1  CYCLES 94.0 OVERHAULED
